# SDR ASAA0946744

- Difficulty date: September 17, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 37,948 hours, 20,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65C3375737
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME BEAR STRAP IS CRACKED AT LOWER HINGE LOWER INSPECTION FASTENER.  FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR.
